# SDR 04FDEA02311

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug DC-10-30
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP MID TRACK ROLLER WORN.  REMOVED AND REPLACED MID TRACK ROLLER ON RIGHT HAND INBOARD TRACK.  INSTALLED AND TORQUED IAW FEDEX EA 8-5750-80957 TW 8381H DUE 12-08-04.
